# SDR DXTA2009021703514

- Difficulty date: February 17, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 3,149 hours, 1,929 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL140
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 1,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED RT MLG ACTUATOR IAW MM 32-10-20.  OPS AND LEAK CHECK GOOD.
